Nonzero-sum semi-Markov games with countable state spaces

Volume 27 / 2000

Wojciech Połowczuk Applicationes Mathematicae 27 (2000), 395-402 DOI: 10.4064/am-27-4-395-402

Abstract

We consider nonzero-sum semi-Markov games with a countable state space and compact metric action spaces. We assume that the payoff, mean holding time and transition probability functions are continuous on the action spaces. The main results concern the existence of Nash equilibria for nonzero-sum discounted semi-Markov games and a class of ergodic semi-Markov games with the expected average payoff criterion.

Authors

  • Wojciech Połowczuk

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image